MathSciNet Relay Station
MathSciNet bibliographic data
MR237725 (38 #6006) 26.55 (30.00)
Ziemer, William P. Change of variables for absolutely continuous functions. Duke Math. J. 36 1969 171–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement